The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Lanczos Potential for Spherically Symmetric Spacetimes

Authors

Ravi Panchal, A. C. Patel and A. H. Hasmani

Abstract

By taking particular choice of unit timelike velocity vector, Lanczos potential for non-vacuum and non-static general spherically symmetric spacetime has
been obtained. The results thus obtained are applied to some particular spherical symmetric spacetimes and a linear relationship between Lanczos scalars and spin coefficients has been obtained for these spacetimes.

Keywords and Phrases : Lanczos Potential; Newman-Penrose Formalism; Spherically Symmetric Spacetimes
AMS Subject Classification : : 83C20; 83C50; 83C60

Submission date : December 22, 2019

Accepted date: April 23, 2020

cited by: J.T.S. Vol. 13 (2019), pp.31-43

Download PDF